Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 3, 2012, 5:41 PM EDT for 4 counties in Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2012, 5:41 PM EDT (21:41 UTC)
- Expired
- Sep 3, 2012, 6:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
Counties Marion County, GA, Schley County, GA, Taylor County, GA, Webster County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WWUS82 KFFC 032141
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT MON SEP 3 2012
GAZ080-091>093-102>104-032215-
541 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL
615 PM EDT...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUPERT TO 7 MILES WEST OF TROUTMAN...MOVING
EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR CREEK...FIVE POINTS...SEMINOLE...RICHLAND...
MARION ESTATES...OAKLAND...CHURCH HILL...DRANEVILLE...DOYLE...
BRANTLEY...TAZEWELL...BUENA VISTA...WESLEY CHURCH...MAUK AND HOWARD.
&&
LAT...LON 3195 8444 3191 8446 3192 8482 3217 8462
3253 8462 3252 8457 3255 8456 3256 8441
3272 8434 3274 8430 3273 8424 3268 8419
3268 8410 3264 8406 3259 8407 3253 8401
3217 8426 3191 8426 3191 8433 3188 8436
TIME...MOT...LOC 2140Z 270DEG 12KT 3247 8427 3217 8451
3193 8479
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 3, 3:34 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Sep 3, 3:34 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 PM EDT MON SEP 3 2012 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... REMNANTS OF ISAAC STILL SPINNING NEAR THE IN/KY BORDER THIS AFTERNOON. TWO RAIN BANDS MOVING THROUGH GA AT THE MOMENT. THE FIRST ONE IS DOWN ALONG THE GA COAST WITH THE SECOND NOW MOVING THROUGH THE ATL/AHN AREAS. MAINLY SHOWERS WITH THIS BAND BUT THERE ARE SOME ISOLATED THUNDERSTORMS . THESE STORMS ARE NOT SEVERE BUT THEY ARE INCREASING IN INTENSITY AS THEY MOVE INTO MORE UNSTABLE AIR ACROSS CENTRAL GA. INSTABILITIES HAVE INCREASED INTO THE 1500-2500 J/KG RANGE ACROSS CENTRAL GA AND WILL SUPPORT SOME STRONG STORMS. MODELS INDICATING POSSIBLE MCS DEVELOPMENT OVERNIGHT JUST WEST OF THE CWA. HAVE KEPT POPS HIGH THROUGH TUESDAY...WITH GENERALLY LIKELY ACROSS MUCH OF THE CWA. ALTHOUGH BEST DESTABILIZATION IS OCCURRING RIGHT NOW...THERE SHOULD BE ENOUGH INSTABILITY TO SUPPORT ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THE OVERNIGHT HOURS. MOST PLACES WILL SEE PRECIPITATION AMOUNTS OF 1-2 INCHES THROUGH THE SHORT TERM. FLASH FLOOD GUIDANCE WELL ABOVE THIS SO DO NOT ANTICIPATE ANY ISSUES. AS FOR TEMPERATURES...MAV GUIDANCE HA BEEN RUNNING A BIT COLD ON MIN TEMPS AND A BIT WARM ON MAX TEMPS. HAVE MADE SLIGHT ADJUSTMENTS TO COMPENSATE FOR THIS. 01 .LONG TERM /WEDNESDAY THROUGH MONDAY/... LATEST EXTENDED GUIDANCE SHOWS BEST MOISTURE HANGING AROUND A LITTLE LONGER INTO WEDNESDAY AND THURSDAY AND ONLY CHANGE WAS TO BUMP UP INTO LOW LIKELY/HIGH CHANCE RANGE. REMAINDER OF THE EXTENDED REMAINS UNCHANGED. DEESE TROPICAL MOISTURE BECOMES STRETCHED OUT ACROSS THE CWA THROUGH WEDNESDAY WITH SOME HINT AT DRYING THURSDAY INTO FRIDAY AS THE UPPER RIDGE NOSES EASTWARD. HAVE NOT REMOVED POPS FOR THE BRIEF DRIER PERIOD...JUST REDUCED THEM OVER MUCH OF THE CWA. BY THE WEEKEND BOTH MODELS SHOW A SIGNIFICANT CLOSED LOW DEVELOPING VICINITY OF THE OHIO VALLEY. THIS KEEPS THE UNSETTLED WEATHER OVER THE CWA AND HAVE CONTINUED WITH CHANCE OR SLIGHT CHANCE POPS. MODEL MAX TEMPERATURES LOOKED A BIT HIGH GIVEN THE UPPER PATTERN SO HAVE TWEAKED THEM DOWN A BIT MOST AREAS. 41 && .AVIATION... 18Z UPDATE... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO THE AREA. SHRA/TSRA ACTIVITY HAVING A HARD TIME GETTING INTO THE AIRPORTS AIRSPACE SO HAVE BACKED UP THE TIMING ON PRECIP IN THE TAF. PRECIP SHOULD START AFFECTING ATL BY 20Z-21Z. PRECIPITATION IS EXPECTED TO CONTINUE OFF AND ON THROUGH THE TAF PERIOD. WINDS WILL STY OUT OF THE W-SW WITH SPEEDS IN THE 5-10KT RANGE. CEILINGS HOOVERING AROUND 2500-3500FT AT THE MOMENT. THEY ARE EXPECTED TO LIFT A BIT THROUGH 00Z THEN FALL BACK INTO THE MVFR TO IFR RANGE THROUGH TUESDAY MORNING. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS...EXCEPT HIGH ON WINDS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 86 71 87 / 80 60 50 50 ATLANTA 73 84 72 86 / 80 60 40 40 BLAIRSVILLE 68 79 65 82 / 90 70 50 40 CARTERSVILLE 72 85 71 86 / 80 70 50 40 COLUMBUS 74 88 73 89 / 70 60 40 50 GAINESVILLE 72 82 71 85 / 80 70 50 50 MACON 73 89 72 89 / 70 60 40 50 ROME 72 86 71 87 / 80 70 40 30 PEACHTREE CITY 71 85 71 86 / 80 60 40 40 VIDALIA 74 91 73 90 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....DEESE AVIATION...01
Hazardous weather outlook, Sep 3, 1:54 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 154 PM EDT MON SEP 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041800- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 154 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS LIKELY THIS EVENING. .SYNOPSIS... TROPICAL MOISTURE WILL PERSIST OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. THE REMNANTS OF TROPICAL STORM ISAAC HAVE MOVED INTO THE OHIO AND TENNESSEE VALLEYS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE DAMAGING WINDS...PERIODS OF HEAVY RAIN WITH POSSIBLE STREET FLOODING AND OCCASIONAL LIGHTNING. THERE WILL BE AN ISOLATED TORNADO RISK THIS EVENING OVER SOUTH AND SOUTHWEST PORTIONS OF THE AREA. .DISCUSSION... DEEP TROPICAL MOISTURE REMAINS OVER GEORGIA. THE DYNAMICS ASSOCIATED WITH THE REMNANTS OF ISAAC WILL AFFECT THE TENNESSEE VALLEY TODAY AND TONIGHT. MODERATE INSTABILITY...MODERATE VERTICAL SHEAR COMBINED WITH THE ABUNDANT MOISTURE AND DAYTIME HEATING SHOULD PRODUCE SCATTERED THUNDERSTORMS THROUGH TONIGHT. ISOLATED STORMS WILL LIKELY BECOME SEVERE OVER PORTIONS OF SOUTH AND SOUTHWEST GEORGIA THIS EVENING. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE OVER WESTERN SECTIONS THROUGH THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE TROPICAL AIR MASS WILL CONTINUE THROUGH MOST OF THE PERIOD WITH SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Sep 3, 4:51 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT MON SEP 3 2012
GAZ071>073-081-082-032130-
451 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MONROE...JONES...
BALDWIN...BIBB AND CRAWFORD COUNTIES UNTIL 530 PM EDT...
AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JARRELL PLANTATION TO 5 MILES WEST OF
LIZELLA...MOVING EAST AT 20 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MONROE...
JONES...BALDWIN...BIBB AND CRAWFORD COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JARRELL PLANTATION...
DAMES FERRY...BOLINGBROKE...ROUND OAK...ARKWRIGHT...WAYSIDE...LAKE
TOBESOFKEE...LIZELLA...WESLEYAN...BRADLEY...CLINTON...GRAY...
SKIPPERTON...BLOUNTSVILLE AND PAYNE CITY.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3316 8327 3292 8348 3270 8364 3281 8400
3294 8390 3313 8371
TIME...MOT...LOC 2051Z 267DEG 17KT 3305 8366 3291 8378
3282 8391Special weather statement, Sep 3, 4:58 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT MON SEP 3 2012
GAZ104-106-032130-
458 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SUMTER AND CRISP
COUNTIES UNTIL 530 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COBB TO FORT EARLY...MOVING EAST AT 15 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER AND
CRISP COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE FORT EARLY...COBB...RAINES...GEORGIA VETERANS MEMORIAL
STATE PARK...WENONA...EAST CRISP...HATLEY...CORDELE AND ARABI.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3183 8388 3184 8393 3186 8394 3191 8393
3191 8398 3198 8400 3203 8381 3203 8375
3191 8361 3180 8361 3179 8380
TIME...MOT...LOC 2058Z 269DEG 14KT 3197 8396 3190 8387
3183 8387Special weather statement, Sep 3, 5:10 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT MON SEP 3 2012
GAZ102-103-032145-
510 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WEBSTER AND
STEWART COUNTIES UNTIL 545 PM EDT...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RENFROE TO LUMPKIN...MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS WEBSTER AND
STEWART COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE CHARLES...LOUVALE...OMAHA...PROVIDENCE CANYON
STATE PARK...FLORENCE MARINA STATE PARK...RENFROE...SANFORD...
LUMPKIN...WESTVILLE...BROOKLYN...SEMINOLE...RICHLAND...TROUTMAN...
KIMBROUGH AND WESTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3193 8492 3195 8497 3197 8497 3198 8504
3200 8507 3209 8504 3213 8506 3218 8501
3219 8496 3222 8497 3223 8492 3223 8463
3213 8452 3213 8443 3193 8444 3191 8458
TIME...MOT...LOC 2110Z 290DEG 32KT 3219 8472 3209 8480
3201 8483Special weather statement, Sep 3, 5:20 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT MON SEP 3 2012
GAZ090-091-032145-
520 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 545 PM EDT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ZELLOBEE...MOVING EAST AT 35 MPH.
THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 516 PM EDT. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS MARION AND CHATTAHOOCHEE COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHRISTOPHER...
MANTA...ZELLOBEE...BRANTLEY...BUENA VISTA...DRANEVILLE...PUTNAM...
TAZEWELL AND DOYLE.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3221 8460 3223 8463 3223 8471 3224 8477
3242 8474 3239 8439 3230 8439 3230 8441
3223 8441 3223 8443 3218 8442
TIME...MOT...LOC 2120Z 279DEG 30KT 3232 8463Special weather statement, Sep 3, 5:27 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT MON SEP 3 2012
GAZ072-073-082>084-032200-
527 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...JONES...
WILKINSON...BALDWIN AND BIBB COUNTIES UNTIL 600 PM EDT...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BRADLEY TO MACON...MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
JONES...WILKINSON...BALDWIN AND BIBB COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAYNE CITY...
MACON...CLINTON...JAMES...BRADLEY...WAYSIDE...GRAY...CROSS KEYS...
POSTELL...GREENBERRY CROSSROADS...BLOUNTSVILLE...HADDOCK...MOUNTAIN
SPRINGS...GRISWOLDVILLE AND BROWNS CROSSING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3281 8341 3283 8370 3297 8371 3308 8363
3318 8335 3317 8332 3318 8331 3319 8329
3300 8319
TIME...MOT...LOC 2127Z 262DEG 16KT 3308 8353 3296 8347
3285 8362Special weather statement, Sep 3, 5:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT MON SEP 3 2012
GAZ080-091>093-102>104-032215-
541 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL
615 PM EDT...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUPERT TO 7 MILES WEST OF TROUTMAN...MOVING
EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR CREEK...FIVE POINTS...SEMINOLE...RICHLAND...
MARION ESTATES...OAKLAND...CHURCH HILL...DRANEVILLE...DOYLE...
BRANTLEY...TAZEWELL...BUENA VISTA...WESLEY CHURCH...MAUK AND HOWARD.
&&
LAT...LON 3195 8444 3191 8446 3192 8482 3217 8462
3253 8462 3252 8457 3255 8456 3256 8441
3272 8434 3274 8430 3273 8424 3268 8419
3268 8410 3264 8406 3259 8407 3253 8401
3217 8426 3191 8426 3191 8433 3188 8436
TIME...MOT...LOC 2140Z 270DEG 12KT 3247 8427 3217 8451
3193 8479
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:30 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Sep 3, 2:55 PM EDT | Special Weather Statement | FFC | Dooly | 50 min |
| Sep 3, 3:07 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Madison, Oglethorpe | 38 min |
| Sep 3, 3:46 PM EDT | Special Weather Statement | FFC | Madison | 29 min |
| Sep 3, 4:00 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs | 30 min |
| Sep 3, 4:02 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 43 min |
| Sep 3, 4:08 PM EDT | Special Weather Statement | FFC | Crisp | 52 min |
| Sep 3, 4:29 PM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
| Sep 3, 4:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 34 min |
| Sep 3, 4:51 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 39 min |
| Sep 3, 4:58 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Sep 3, 5:10 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 35 min |
| Sep 3, 5:20 PM EDT | Special Weather Statement | FFC | Marion | 25 min |
| Sep 3, 5:27 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Sep 3, 5:58 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 32 min |
| Sep 3, 6:11 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Peach, Schley, Sumter, Taylor | 34 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.